# SDR AALA202003109027

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 50,155 hours, 32,454 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL PASSING THROUGH 6 THOUSAND FEET 0010Z. C/W J/C 26L0021001 AND SUSPECT APU TO BE SOURCE OF THE ODOR, FCU LEAKING OIL EXTERNALLY. ***SUPPLEMENTAL ACTION SECT 4: COMPLIED WITH APU SMOKE ODOR FUMES TROUBLESHOOTING IAW J/C 26L00021002. NO EXTERNAL LEAKS OR ODOR NOTED.***(CLOSED)
